# SDR FDEA201511183756

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 431 hours, 25,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOBE DAMAGE TO SEAT TRACK AT C33. NO RESTRICTION REF SR30-53-003 LOBE DAMAGE AT LOCK POS A840.  OK IAW SR 30-53-003.  INSPECTED DAMAGED AREA IAW SR 30-53-003.  TRACK ONLY HAS LOBE DAMAGE.  REMOVED FLOORBOARDS IAW AMM 53-10-23-04, REMOVED LOADING SYS IAW AMM 25-58-00, REMOVED CARGO LOADING SYS IAW AMM 25-58-00, REMOVED FLOORBOARDS IAW AMM 53-10-23-04, IDENTIFIED PARTS REMOVED ADDITIONAL CARGO LOADING SYS IAW AMM 25-58-00 & REMOVED ONE ADDITIONAL FLOORBOARD IAW AMM 53-10-23-04.  REMOVED FASTENERS IN PAN AT FWD SEAT TRACT SPLICE FOR ACCESS IAW SRM 51-40-21.  CUT OUT DAMAGED SEAT TRACK, CUT NEW SPLICE TRACK & MADE CUT OUTS IAW SRM 53-10-16.  LOCATED & DRILLED PARTS IAW SRM 53-10-16.  FWD SEAT TRACK SPLICE OKAY TO INSTALL IAW SRM 53-10-16.  INSTALLATION COMPLETE AFT OF FWD SEAT TRACK SPLICE IAW SRM 53-10-16.
